# SDR AALA201504149028

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 19,870 hours, 7,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Part serial: NSN
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, RT SHEAR PLATE CRACKED BETWEEN FRAME 69 - 70 AT -Y1162.5.  REPLACED SHEAR PLATE IAW SRM 51-72-00.
